2019
Том 71
№ 6

All Issues

Grace S. R.

Articles: 1
Article (English)

Oscillation of certain fourth-order functional differential equations

Agarwal R. P., Grace S. R., O’Regan D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 3. - pp. 291–313

Some new criteria for the oscillation of fourth-order nonlinear functional differential equations of the form $$\frac{d^2}{dt^2} \left(a(t) \left(\frac{d^2x(t)}{dt^2}\right)^{α} \right) + q(t)f(x[g(t)])=0, \quad α>0,$$ are established.